# SDR REXA2019090401285

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 32,157 hours, 29,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivet
- Part number: 601R4108211
- Condition: Sheared
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS IB SEAT RAIL WEAR STRIP #3 AN #4 RIVETS SHEARED AND WEAR STRIP UNBONDED. COMPLETED TEMPORARY DISPOSITION PER REO 601R-53-11-1093 INITIATED PWI FOR PERMANENT REPAIR WITHIN 6000FHS SEE N705678.
